Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 162, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Oct 3, 2014, 1:58 AM CDT for 5 counties in Tennessee. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 3, 2014, 1:58 AM CDT (06:58 UTC)
- Expired
- Oct 3, 2014, 2:26 AM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Davidson County, TN, Robertson County, TN, Sumner County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 3, 2:04 AM CDT | TSTM WND DMG | 3 Nnw Cedar Hill, TN | TREES REPORTED DOWN ON STURGEON CREEK RD. EVENT TIME WAS RADAR ESTIMATED. |
| Oct 3, 2:13 AM CDT | TSTM WND DMG | 2 Ssw Springfield, TN | TREES REPORTED DOWN ON LAHR RD. THE TIME OF THE EVENT WAS RADAR ESTIMATED. |
| Oct 3, 2:15 AM CDT | TSTM WND DMG | Bellevue, TN | SEVERAL TREES AND POWER LINES WERE REPORTED DOWN IN THE BELLEVUE AND BELLE MEADE AREAS. THE TIME OF THE EVENT WAS RADAR ESTIMATED. |
| Oct 3, 2:26 AM CDT | TSTM WND GST 66 | 1 Sse Bordeaux, TN | WSMV-TV REPORTED A 66 MPH WIND GUST AT TENNESSEE STATE UNIVERSITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.0 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1814 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969
WUUS54 KOHX 030658
SVROHX
TNC021-037-147-165-187-030745-
/O.NEW.KOHX.SV.W.0162.141003T0658Z-141003T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
158 AM CDT FRI OCT 3 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBERTSON COUNTY IN MIDDLE TENNESSEE...
WESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
NORTHERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
CHEATHAM COUNTY IN MIDDLE TENNESSEE...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 245 AM CDT
* AT 157 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM GUTHRIE TO
FAIRVIEW...AND WERE MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...FRANKLIN...NASHVILLE...BELLEVUE...JOELTON...BELLE
MEADE...FOREST HILLS...GREENBRIER...BRENTWOOD...OAK HILL...RIDGETOP
AND MADISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3664 8654 3632 8655 3625 8659 3614 8656
3614 8652 3611 8654 3607 8652 3606 8652
3606 8653 3609 8655 3597 8662 3584 8660
3584 8716 3654 8712 3656 8714 3663 8713
3664 8711 3666 8670
TIME...MOT...LOC 0659Z 243DEG 36KT 3661 8705 3588 8705
$$
SHAMBURGER2 follow-up statements
173
WWUS54 KOHX 030717
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 AM CDT FRI OCT 3 2014
TNC021-030727-
/O.CAN.KOHX.SV.W.0162.000000T0000Z-141003T0745Z/
CHEATHAM TN-
217 AM CDT FRI OCT 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR CHEATHAM COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.
LAT...LON 3664 8654 3632 8655 3624 8659 3614 8656
3614 8652 3610 8654 3607 8652 3609 8655
3597 8662 3586 8662 3584 8660 3584 8701
3626 8697 3637 8690 3664 8696 3666 8671
TIME...MOT...LOC 0717Z 264DEG 35KT 3663 8681 3587 8681
$$
TNC037-147-165-187-030745-
/O.CON.KOHX.SV.W.0162.000000T0000Z-141003T0745Z/
ROBERTSON TN-SUMNER TN-WILLIAMSON TN-DAVIDSON TN-
217 AM CDT FRI OCT 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR DAVIDSON...NORTHEASTERN WILLIAMSON...WESTERN SUMNER AND EASTERN
ROBERTSON COUNTIES...
AT 216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ORLINDA TO FRANKLIN...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
NASHVILLE...BRENTWOOD...OAK HILL...RIDGETOP...MADISON...
GOODLETTSVILLE...MILLERSVILLE...CROSS PLAINS...ANTIOCH...WHITE
HOUSE...OLD HICKORY AND NOLENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3664 8654 3632 8655 3624 8659 3614 8656
3614 8652 3610 8654 3607 8652 3609 8655
3597 8662 3586 8662 3584 8660 3584 8701
3626 8697 3637 8690 3664 8696 3666 8671
TIME...MOT...LOC 0717Z 264DEG 35KT 3663 8681 3587 8681
$$
SHAMBURGER548
WWUS54 KOHX 030726
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
226 AM CDT FRI OCT 3 2014
TNC037-147-165-187-030736-
/O.CAN.KOHX.SV.W.0162.000000T0000Z-141003T0745Z/
ROBERTSON TN-SUMNER TN-WILLIAMSON TN-DAVIDSON TN-
226 AM CDT FRI OCT 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR DAVIDSON...NORTHEASTERN
WILLIAMSON...WESTERN SUMNER AND EASTERN ROBERTSON COUNTIES IS
CANCELLED...
A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED REPLACING THE
EARLIER WARNING THAT WAS IN EFFECT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING
FOR MIDDLE TENNESSEE.
LAT...LON 3664 8654 3632 8655 3624 8659 3614 8656
3614 8652 3610 8654 3607 8652 3609 8655
3597 8662 3586 8662 3584 8660 3584 8701
3626 8697 3637 8690 3664 8696 3666 8671
TIME...MOT...LOC 0726Z 264DEG 35KT 3664 8670 3588 8670
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 11:55 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Oct 2, 11:55 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1155 PM CDT THU OCT 2 2014 .UPDATE...FOR 06Z AVIATION. && .AVIATION...06Z TAF DISCUSSION. A DECENT COLD FRONT IS RESPONSIBLE FOR TS DEVELOPMENT THAT IS APPROACHING MIDDLE TN AT ISSUANCE. SHOWERS AND TS WILL TRAVERSE THE MID-STATE OVER THE NEXT SEVERAL HOURS. HAVE TIMED OUT THE TS FOR EACH TERMINAL AS BEST AS POSSIBLE. SOME TWEAKS MAY BE NECESSARY...INCLUDING AMD FOR SLIGHTLY STRONGER WIND GUSTS IF THE LINE HOLDS TOGETHER AS IT IS OVER W TN. AS WE APPROACH DAYBREAK AND THE ACTUAL COLD FRONT NEARS THE MID- STATE...CURRENT STORMS SHOULD BE NEAR/ON THE PLATEAU. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ON FRIDAY AS THE FRONT PASSES THROUGH THE AREA. WILL COVER WITH VCTS FOR NOW. GRADIENT WINDS WILL BE GUSTY FRIDAY AFTERNOON ALONG AND BEHIND THE FRONT. A SOLID NW BREEZE SHOULD BE UPON US BY THIS TIME FRIDAY NIGHT AND RAIN WILL HAVE MOVED E OF MIDDLE TN. UNGER && .PREV DISCUSSION... /ISSUED 858 PM CDT THU OCT 2 2014/ DISCUSSION... FORECAST IS CURRENTLY IN GOOD SHAPE SO THERE WON'T BE ANY GREAT CHANGE THERE OTHER THAN A QUICK TWEAK TO THE TIMING OF THE LINE ARRIVING IN ANY GIVEN AREA IN MIDDLE TN. THIS GRAPHIC IS AVAILABLE ON OUR HOMEPAGE IF YOU'RE INTERESTED IN SEEING THE LATEST THOUGHTS ON THAT. RUC SOUNDING ANALYSIS WOULD SUGGEST THAT THE LINE OF SHOWERS AND THUNDERSTORMS THAT IS CURRENTLY APPROACHING THE MS RIVER WILL HAVE THE RIGHT ENVIRONMENT TO MAINTAIN ITSELF TO AT LEAST THE I-65 CORRIDOR AND MAYBE A LITTLE FURTHER EAST. THE ONLY THING THAT COULD DERAIL THIS FROM HAPPENING ARE THE STORMS THAT ARE CURRENTLY OVER NORTHERN MS. LATEST HRRR GUIDANCE IS SUGGESTING THAT THESE STORMS WILL PUSH NEWD OVER THE NEXT COUPLE OF HOURS. IF THIS OCCURS...THE ENVIRONMENT MAY BECOME POLLUTED ENOUGH TO GREATLY WEAKEN THE LINE AS IT CROSSES OVER THE TN RIVER. BARRING WIDESPREAD STORM DEVELOPMENT AHEAD OF THE LINE...AND THE CONCERN FOR A TOR WATCH...THE MAIN THREAT STILL LOOKS LIKE DAMAGING STRAIGHT LINE WINDS. LOW LEVEL WINDS IN THE FORECAST SOUNDINGS VEER JUST AHEAD OF THE LINE WHICH IS HELPING TO FLATTEN OUT THE HODOGRAPHS. THAT'S NOT TO SAY THE TOR THREAT WILL BE ZERO...BUT ONCE SURFACE WINDS VEER TO >180 DEGREES...THE TOR THREAT DIMINISHES GREATLY. FOR THIS REASON...WE WILL MAINTAIN THE CURRENT HAZARDOUS WEATHER OUTLOOK WORDING FOR DAMAGING WINDS AND BRIEF HEAVY RAINS AFTER MIDNIGHT TONIGHT. THE FRONT ITSELF IS STILL LAGGING WELL BEHIND THIS LINE AND ISN'T EXPECTED TO PASS THROUGH THE MID-STATE UNTIL LATE MORNING TO MID- AFTERNOON ON FRIDAY. THIS MEANS ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE RIGHT ALONG THE FRONT. FORTUNATELY IT LOOKS LIKE ENVIRONMENTAL RECOVERY WILL BE WEAK...SO WE SHOULD BE ABLE TO SKATE THROUGH A POTENTIAL FOR A FEW SUB-SEVERE STORMS FRIDAY AFTERNOON. MORE ON THAT WITH THE FULL FORECAST PACKAGE LATER TONIGHT. UNGER && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 27
Hazardous weather outlook, Oct 2, 10:10 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1010 PM CDT THU OCT 2 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-040315- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1010 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT...MAINLY WEST OF I-65. DAMAGING STRAIGHT LINE WINDS ARE THE MAIN THREAT...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE POSSIBILITY OF ISOLATED STRONG THUNDERSTORMS WILL CONTINUE ON FRIDAY AS A COLD FRONT PASSES. THE MAIN THREAT HOWEVER WILL BE HEAVY RAIN. ONE TO TWO INCHES MAY OCCUR...WITH HIGHER AMOUNTS LOCALLY. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED...SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 27
In the hours before
Special weather statement, Oct 3, 12:34 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1234 AM CDT FRI OCT 3 2014
TNZ005-006-023>025-030630-
DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART-
1234 AM CDT FRI OCT 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HOUSTON...HUMPHREYS...
MONTGOMERY AND STEWART COUNTIES...
AT 1230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MURRAY TO
PARSONS...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE...HOUSTON COUNTY
AIRPORT...LAND BETWEEN THE LAKES...DOVER...HURRICANE
MILLS...WAVERLY...TENNESSEE RIDGE...BIG ROCK...ERIN...INDIAN
MOUND...MCEWEN...CUMBERLAND CITY...FORT CAMPBELL...CLARKSVILLE...AND
DICKSON.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3667 8785 3664 8784 3664 8712 3646 8712
3634 8728 3630 8715 3625 8719 3623 8716
3618 8716 3596 8721 3599 8753 3591 8770
3584 8772 3584 8795 3593 8793 3599 8802
3618 8792 3634 8797 3643 8806 3668 8806
SHAMBURGERSpecial weather statement, Oct 3, 12:36 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CDT FRI OCT 3 2014
TNZ056>058-093>095-030615-
GILES-HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
1236 AM CDT FRI OCT 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...LAWRENCE...
LEWIS...PERRY AND WAYNE COUNTIES...
AT 1236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING AN AREA OF STRONG THUNDERSTORMS NEAR SARDIS...MOVING
NORTH NORTHEAST AT 50 MPH.
WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.
LAT...LON 3500 8798 3529 8799 3530 8802 3539 8802
3541 8798 3545 8804 3550 8798 3558 8802
3583 8797 3581 8785 3583 8782 3583 8773
3598 8751 3596 8721 3563 8737 3550 8728
3544 8729 3541 8722 3499 8720
31Special weather statement, Oct 3, 1:15 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT FRI OCT 3 2014
TNZ024-056>058-060-061-093>095-030700-
GILES-HICKMAN-HUMPHREYS-LAWRENCE-LEWIS-MARSHALL-MAURY-PERRY-WAYNE-
115 AM CDT FRI OCT 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...HUMPHREYS...
LAWRENCE...LEWIS...MARSHALL...MAURY...PERRY AND WAYNE COUNTIES...
AT 115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
AN AREA OF STRONG THUNDERSTORM NEAR WAYNESBORO...MOVING NORTHEAST AT
50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WAYNESBORO...HOHENWALD...
KIMMINS...GORDONSBURG...HAMPSHIRE...WILLIAMSPORT...PRIMM SPRINGS AND
SANTA FE.
WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.
LAT...LON 3501 8799 3529 8799 3530 8801 3539 8802
3541 8798 3542 8801 3582 8785 3585 8772
3591 8771 3599 8753 3595 8720 3585 8721
3571 8680 3499 8684
31Special weather statement, Oct 3, 1:27 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
127 AM CDT FRI OCT 3 2014
TNZ006-007-025>027-059-030730-
CHEATHAM-DAVIDSON-DICKSON-MONTGOMERY-ROBERTSON-WILLIAMSON-
127 AM CDT FRI OCT 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
MONTGOMERY...ROBERTSON AND WILLIAMSON COUNTIES...
AT 126 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO
BURNS...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WOODLAWN...PALMYRA...SLAYDEN...
VANLEER...CUNNINGHAM...DICKSON...CHARLOTTE...CLARKSVILLE...BURNS...
CHEATHAM DAM...WHITE BLUFF...FAIRVIEW...ASHLAND CITY...SPRINGFIELD...
FRANKLIN...AND NASHVILLE.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3664 8656 3641 8669 3641 8675 3610 8652
3606 8652 3606 8653 3607 8653 3601 8661
3579 8661 3575 8670 3571 8669 3570 8677
3585 8722 3596 8721 3600 8754 3617 8757
3633 8751 3634 8759 3664 8764
SHAMBURGERLocal storm report, Oct 3, 1:49 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
149 AM CDT FRI OCT 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND GST WHITE BLUFF 36.11N 87.21W
10/03/2014 M52 MPH DICKSON TN FACEBOOK
A SPOTTER MEASURED A 52 MPH WIND GUST.
&&
EVENT NUMBER OHX1400584
SHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 12:34 AM CDT | Special Weather Statement | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 56 min |
| Oct 3, 12:36 AM CDT | Special Weather Statement | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 39 min |
| Oct 3, 1:15 AM CDT | Special Weather Statement | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 45 min |
| Oct 3, 1:27 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Williamson | 63 min |
| Oct 3, 1:30 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Williamson | 31 min |
| Oct 3, 1:31 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 44 min |
| Oct 3, 1:52 AM CDT | Areal Flood Advisory | OHX | Wayne | 113 min |
| Oct 3, 1:59 AM CDT | Special Weather Statement | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 46 min |
| Oct 3, 2:07 AM CDT | Special Weather Statement | OHX | Williamson | 38 min |
| Oct 3, 2:14 AM CDT | Special Weather Statement | OHX | Davidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 2 more | 61 min |
| Oct 3, 2:24 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 1 more | 25 min |
| Oct 3, 2:44 AM CDT | Special Weather Statement | OHX | Bedford, Coffee, Giles, Marshall | 46 min |
| Oct 3, 3:12 AM CDT | Special Weather Statement | OHX | Clay, DeKalb, Jackson, Macon, Putnam, Smith and 2 more | 63 min |
| Oct 3, 4:12 AM CDT | Special Weather Statement | OHX | Clay, DeKalb, Jackson, Overton, Putnam, White | 63 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.